I’ve been taking Pregabalin for approximately 10 weeks now and my skin has gone so dry that it looks like it is snowing when I remove my clothes at bed time. It really is very noticeable and my skin seems to have lost all its elasticity. could this be the meds?
All Over Dry Skin: I’ve been taking... - Fibromyalgia Acti...
Hi there him,
I'm new to this but I have been reading the posts for a while and when I saw yours I had to reply.
I myself am on pregabalin for the pain and I have also noticed my skin really drying out even my scalp has become really itchy and I've never had a problem with dry skin, in fact my skin has always been on the oily side but I just put it down to age.
So glad you flagged this up.
Hope your as well as can be this Fibro thing is rotten.
Kind regards Sharon.
I'm the same I on pregabalin, have been for 11 years. My skin is extremely dry all over, even down below & being 54 dosnt help lol. I just keep applying moisturiser, doves really good but I might go to my GP & see if he can change my meds when it's safe to do so. Fibro can be the pits sometines but I'm finding g yoga is helping alot.
Gentle hugs everyone 🤗
Take care & stay safe
My skin became very dry once I started pregabalin..... still on it, and I itch constantly. The doctor has given me moisturiser on prescription, but that sometimes makes my skin worse. I thought it was age, but he said it was a likely side effect of the meds as it only really started once I started taking pregabalin.